MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. MAXZERO; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. MAXZERO; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9277
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device history evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero microbore extension set was leaking the following information was received by the initial reporter with the following verbatim "the cannula connector is crooked and leaking.".
 
Additional Manufacturer Narrative
No samples were received for investigation of (b)(4), in which the customer has stated: ¿the cannula connector is crooked and leaking.¿ the product in use at the time is reported to be a mz9277 from lot 22049314.No further information was available to assist the investigation in this instance.The details of this feedback were forwarded to the manufacturing site for investigation, where a review of the production records for lot 22049314 did not identify any in-process testing failures or quality deviations which may have caused or contributed to a report of this nature.It was however also noted that the expiry date of lot 22049314 was apr 2025.A definitive root cause for the customer's experience could not be determined in this instance, however as the product had expired approximately three months prior to the maxzero being clinically used, it is unlikely that a manufacturing defect may have contributed to the customer's experience.In this instance, without the complaint sample to examine it has not been possible to conclusively link this feedback to a specific failure mode; however, a review of the customer feedback database indicates that this is a rare occurrence with a small number of similar reports against the maxzero component in the past 12 months.
 
Event or Problem Description
No additional information.

Brand Name
MAXZERO
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22301619
Report Number9616066-2025-01628
Device Sequence Number8837812
Product Code FPA
UDI-Device Identifier10885403240799
UDI-Public(01)10885403240799(11)220422(17)250425(10)22049314
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/25/2025
Device Catalogue NumberMZ9277
Device Lot Number22049314
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown